Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 156, NWS Philadelphia/Mount Holly

July 8, 2025Delaware County, Philadelphia County, Pennsylvania; Burlington County, Camden County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 8, 2025, 5:46 PM EDT for Delaware County, Philadelphia County, Pennsylvania; Burlington County, Camden County, Gloucester County, New Jersey. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2025, 5:46 PM EDT (21:46 UTC)
Expired
Jul 8, 2025, 6:30 PM EDT
In force
44 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:15 PM EDTTSTM WND DMGCinnaminson, NJwires down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
986 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

357 
WUUS51 KPHI 082146
SVRPHI
NJC005-007-015-PAC045-101-082230-
/O.NEW.KPHI.SV.W.0156.250708T2146Z-250708T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
546 PM EDT Tue Jul 8 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northwestern Camden County in southern New Jersey...
  Northwestern Gloucester County in southern New Jersey...
  Northwestern Burlington County in southern New Jersey...
  Central Philadelphia County in southeastern Pennsylvania...
  Southeastern Delaware County in southeastern Pennsylvania...

* Until 630 PM EDT.

* At 546 PM EDT, a severe thunderstorm was located over Chester, or
  12 miles northeast of Wilmington, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Philadelphia, Camden, Gloucester City, Cherry Hill, Evesham, Mount
  Laurel, Chester, Deptford, Voorhees, West Deptford, Lindenwold,
  Bellmawr, Yeadon, Woodbury, Riverside, Palmyra, Folcroft,
  Swarthmore, Paulsboro, and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3985 7486 3978 7540 3992 7545 4006 7498
      4005 7497 4007 7494 4007 7491
TIME...MOT...LOC 2146Z 251DEG 29KT 3986 7537 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MJL
3 follow-up statements
844 
WWUS51 KPHI 082157
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
557 PM EDT Tue Jul 8 2025

NJC005-007-015-PAC045-101-082230-
/O.CON.KPHI.SV.W.0156.000000T0000Z-250708T2230Z/
Camden NJ-Gloucester NJ-Burlington NJ-Philadelphia PA-Delaware PA-
557 PM EDT Tue Jul 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN CAMDEN...NORTHWESTERN GLOUCESTER...NORTHWESTERN
BURLINGTON...CENTRAL PHILADELPHIA AND SOUTHEASTERN DELAWARE
COUNTIES...

At 557 PM EDT, a severe thunderstorm was located over Philadelphia
International Airport, or 7 miles west of Gloucester City, moving
east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Evesham, Mount
Laurel, Deptford, Voorhees, West Deptford, Lindenwold, Bellmawr,
Yeadon, Woodbury, Riverside, Palmyra, Folcroft, Paulsboro, Magnolia,
Westville, and Woodbury Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3979 7531 3995 7534 4006 7498 4005 7497
      4007 7494 4007 7491 3985 7486 3983 7501
      3983 7502 3982 7511 3980 7523
TIME...MOT...LOC 2157Z 251DEG 29KT 3989 7525 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MJL
827 
WWUS51 KPHI 082212
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
612 PM EDT Tue Jul 8 2025

PAC045-082221-
/O.CAN.KPHI.SV.W.0156.000000T0000Z-250708T2230Z/
Delaware PA-
612 PM EDT Tue Jul 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern New Jersey...and southeastern Pennsylvania.

LAT...LON 3998 7519 4006 7498 4005 7497 4007 7494
      4007 7491 3985 7486 3983 7501 3983 7502
      3982 7511 3981 7519
TIME...MOT...LOC 2211Z 270DEG 29KT 3992 7510 

$$

NJC005-007-015-PAC101-082230-
/O.CON.KPHI.SV.W.0156.000000T0000Z-250708T2230Z/
Camden NJ-Gloucester NJ-Burlington NJ-Philadelphia PA-
612 PM EDT Tue Jul 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN CAMDEN...NORTH CENTRAL GLOUCESTER...NORTHWESTERN
BURLINGTON AND CENTRAL PHILADELPHIA COUNTIES...

At 611 PM EDT, a severe thunderstorm was located over Camden, moving
east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Evesham, Mount
Laurel, Deptford, Voorhees, Lindenwold, Bellmawr, Woodbury,
Riverside, Palmyra, Magnolia, Westville, Woodbury Heights, National
Park, Beverly, Brooklawn, and Audubon Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3998 7519 4006 7498 4005 7497 4007 7494
      4007 7491 3985 7486 3983 7501 3983 7502
      3982 7511 3981 7519
TIME...MOT...LOC 2211Z 270DEG 29KT 3992 7510 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MJL
129 
WWUS51 KPHI 082224
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
624 PM EDT Tue Jul 8 2025

NJC005-007-015-PAC101-082234-
/O.EXP.KPHI.SV.W.0156.000000T0000Z-250708T2230Z/
Camden NJ-Gloucester NJ-Burlington NJ-Philadelphia PA-
624 PM EDT Tue Jul 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN...NORTH
CENTRAL GLOUCESTER...NORTHWESTERN BURLINGTON AND CENTRAL PHILADELPHIA
COUNTIES WILL EXPIRE AT 630 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern New Jersey...and southeastern Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 3998 7519 4006 7498 4005 7497 4007 7494
      4007 7491 3985 7486 3983 7501 3983 7502
      3982 7511 3981 7519
TIME...MOT...LOC 2224Z 251DEG 29KT 3995 7498 

$$

MJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:55 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 8, 3:55 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
355 PM EDT Tue Jul 8 2025

.SYNOPSIS...
A slow moving frontal boundary will push southward into the
area tonight and then waffle across the Mid-Atlantic through late
week as additional disturbances move through. Bermuda high
pressure will be in place through the weekend, eventually
breaking down for the start of the new work week. Several
disturbances will pass through over the weekend as well.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
area until 9 PM this evening. The Flood Watch remains unchanged
through 10 PM this evening and the Heat Advisory remains
unchanged through 8 PM this evening.

The unsettled, active, and tropical weather pattern will continue
through Wednesday due to a slow-moving front which will work its way
toward the area but won't cross fully through the area until Friday.

This boundary is acting as the main trigger for convection this
afternoon in both the severe and hydro departments. Latest radar and
satellite imagery depict a broken line of thunderstorms over Central
Pennsylvania down into Maryland and northern Virginia. As the
atmosphere continues to destabilize this afternoon, anticipation is
for this line to congeal and strengthen as cold pool consolidation
should occur as the line of storms tracks east into the area. Timing
of storms looks be from now until 8-9 PM tonight from west to east.
The primary threat will be damaging wind gusts up to 70 mph as steep
low-level lapse rates are present in addition to moisture loaded
downdrafts. For this reason, SPC has maintained a SLIGHT risk for
severe weather today for our entire area. There also remains a hydro
threat as PWATs remain high and tall, skinny CAPE profiles are
present in soundings. Any storm will be capable of producing
efficient rainfall rates causing locally heavy rainfall. Thus, WPC
has kept the SLIGHT risk for the entire area this afternoon as well.
The line of storms will push south and east through the urban
corridor around rush hour and towards/off the coast by the evening
hours. Convection largely should be winding down by midnight,
however a few residual showers may remain around the area,
especially toward the coast. Skies tonight will remain mostly
cloudy, keeping temperatures to remain very mild overnight in the
upper 60s to mid 70s.

Wednesday will virtually be a rinse and repeat kind of day in terms
of the overall forecast, except the frontal boundary will have made
its way closer to the area, suppressing the overall threat of
convection a bit further south. Expecting partly cloudy skies in the
morning to give way to mostly cloudy skies come the afternoon. With
the tropical and deep moisture airmass persisting, in addition to
the nearby frontal boundary, yet another round of showers and
thunderstorms will develop mid-late afternoon on Wednesday. Greatest
threat will be from Philadelphia on south, where better atmospheric
parameters overlap with one another, so SPC has introduced a SLIGHT
risk in those areas, with a MARGINAL risk remaining elsewhere.
Similarly, WPC has kept a SLIGHT risk for excessive rainfall for
most of the area on Wednesday as little change in the overall
atmospheric environment is expected. Have considered extending the
current Flood Watch through Wednesday night, but due to there being
a large gap in between potential heavy rain periods, will have
future shifts consider another Flood Watch tonight. All in all
another muggy and humid day is expected. Temperatures will be a few
degrees cooler due to more cloud cover compared to today where heat
indicies will largely remain in the 90s for the majority of the
area. Looks like we'll fall short of needing any heat headlines
though.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A warm and humid airmass will be over the Northeast and Mid-
Atlantic for the Short Term period. Surface dew points will be
in the low to mid 70s, along with highs generally in the mid
80s. This will yield heat index values in the low to mid 90s.
These high dew points will also keep low temperatures at night
quite warm, and lows will generally be in the lower 70s.

Unsettled weather will remain on tap as a frontal boundary will
hover over the area. Abundant low level moisture will be in
place given those high dew points, and PWATs will be up to and
in excess of 2 inches. Lingering showers and thunderstorms
Wednesday evening will be capable of locally heavy rain and
flash flooding. With SB CAPE values up to 1500 J/kg and 30 to 35
kt of 0-6 km Bulk Shear, cannot rule out damaging winds from
thunderstorms.

Another round of showers and thunderstorms will impact the area
Thursday afternoon and evening as shortwave energy approaches
from the west and passes through the region. Given how warm and
humid conditions will be, locally heavy rain and damaging wind
gusts are possible once again. This pattern continues on Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Fairly typical summertime pattern on tap for the Long Term
period with warm and humid conditions. Surface dew points will
generally be in the mid 70s or so from Friday night through
around Sunday, and then dew points look to come down a bit for
the start of the new work week, generally in the upper 60s to
low 70s. It is also possible that during the peak heating of the
day that dew points drop by a few degrees due to mixing. Highs
will generally be in the mid to upper 80s, possibly around 90 in
some spots. This will give way to max heat index values in the
low to mid 90s.

A series of disturbances will pass through the region from time
to time, but confidence in timing and placement is low. Will
generally follow the NBM and go with 30 to 50 percent PoPs for
most of this time, though the NBM is indicating 60 percent PoPs
for the southern Poconos, Lehigh Valley, and Berks county on
Sunday due to a stronger system possibly approaching then.
Important to note that any showers and thunderstorms will mostly
be in the afternoon and evening hours, and there are not many
factors indicating precipitation would be widespread and
organized at this time.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Today...Primarily VFR for the rest of the afternoon.
Scattered thunderstorms move into the area after 20Z, so have TEMPO
group at all terminals. VSBY/CIGs restrictions possible in
thunderstorms with locally gusty winds. Southwest winds around 5-10
kt with gusts up to 15 kt. Moderate confidence.

Tonight...VFR expected with MVFR ceilings possible after 06Z as some
stratus develops, however confidence is low, and generally have SCT
ceilings below 3000 ft to cover this potential. Showers and
thunderstorms will wane into the evening hours and taper off by
midnight. Southwest winds around 3-5 kt. Moderate-low confidence.

Wednesday...Primarily VFR with another round of showers and
thunderstorms developing by mid-late afternoon. Any showers and
storms may cause localized areas of VSBY/CIG restrictions.
Southwest winds around 5-10 kt. Moderate confidence.

Outlook...

Wednesday night through Sunday...Overall, VFR conditions.
However, afternoon and evening SHRA/TSRA may result in brief
sub-VFR conditions if a given storm passes over a terminal. Sub-
VFR conditions possible at night due to fog and low clouds, but
confidence low on timing and placement.

&&

.MARINE...
No marine headlines are in effect through Wednesday. South-southwest
winds around 10-20 kt this afternoon, diminish to around 5-10 kt
tonight, before increasing again on Wednesday to around 10-15 kt.
Seas of 3-4 feet. Showers and thunderstorms expected later this
afternoon into this evening, where localized wind gusts in excess of
34 kt are possible. Another round of thunderstorms expected on
Wednesday afternoon.

Outlook...

Wednesday night through Sunday...Sub-SCA conditions for this
period. Afternoon and evening showers and thunderstorms possible
each day. VSBY restrictions possible from time to time,
especially at night.

Rip Currents...

For today, winds shift southwesterly becoming more alongshore
flow around 5-10 mph in the morning increasing to 10-15mph in
the afternoon. Breaking wave heights should be in the 2-4 foot
range depending on beach orientation with a primary SE swell
increasing to 4 feet at a 6-8 second period. Given the tides
will be around low tide in the morning with the increase in
swell, will maintain a HIGH risk for rip currents for the
easterly facing beaches and MODERATE elsewhere.

For Wednesday, similar conditions are expected except we will
confine the HIGH risk of rip currents to the beaches in Atlantic
and Cape May Counties in NJ with a MODERATE risk elsewhere.

Rip currents occur often in the vicinities of jetties and piers and
the speed of the currents are generally maximized at low tides.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.HYDROLOGY...
A Flood Watch for flash flooding remains in effect until midnight.
This is a result of widespread showers/storms expected to overspread
portions of the area capable of producing rainfall rates in excess
of 2 inches per hour. If storms train over any one area for a period
of time, this could result in localized rainfall totals of 3+
inches. Main stem river flooding is not anticipated but flash
flooding of smaller streams/creeks and areas of poor drainage will
be possible. Please heed any road closures and law enforcement
instructions in case of flooding.

Another round of showers and thunderstorms are expected on Wednesday
afternoon and evening. Further flood watches are likely to be needed
at a later time to cover this potential.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-
     101>106.
     Flood Watch until midnight EDT tonight for PAZ060>062-070-071-
     101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ008>010-
     012>023-027.
     Flood Watch until midnight EDT tonight for NJZ001-007>010-
     012>027.
     High Risk for Rip Currents until 8 PM EDT this evening for
     NJZ024>026.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001>003.
     Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
     020.
     Flood Watch until midnight EDT tonight for MDZ012-015-019-020.
MARINE...None.

&&

SYNOPSIS...MPS
NEAR TERM...DeSilva
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...DeSilva/MPS
MARINE...DeSilva/MPS
HYDROLOGY...PHI
Hazardous weather outlook, Jul 8, 3:49 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
349 PM EDT Tue Jul 8 2025

MDZ012-015-019-020-092000-
Kent MD-Queen Annes-Talbot-Caroline-
349 PM EDT Tue Jul 8 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 496 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several rounds of showers and thunderstorms are expected this week.
A slight risk and a marginal risk for severe weather is outlooked
for Wednesday and Thursday, respectively. Any shower or thunderstorm
will be capable of producing heavy rainfall through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 8, 5:09 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
509 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Hail             Birdsboro               40.26N 75.81W
07/08/2025  M0.50 Inch       Berks              PA   Public

            Report from mPING: Half-inch (0.50 in.).

&&

DeSilva
Local storm report, Jul 8, 5:25 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
525 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     Tstm Wnd Dmg     Douglassville           40.26N 75.73W
07/08/2025                   Berks              PA   Fire Dept/Rescue

            Tree down on a residence. Time estimated
            from radar.

&&

ZC
Local storm report, Jul 8, 5:32 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
532 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             New Hanover Twp         40.31N 75.56W
07/08/2025  E0.70 Inch       Montgomery         PA   Public

            Dime-size hail report relayed on social
            media.

&&

ZC
Local storm report, Jul 8, 5:34 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
534 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Flash Flood      Coatesville             39.98N 75.82W
07/08/2025                   Chester            PA   Fire Dept/Rescue

            Water rescue on Merchant St.

&&
Local storm report, Jul 8, 5:36 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
536 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Rain             Atglen                  39.95N 75.97W
07/08/2025  M1.56 Inch       Chester            PA   Mesonet

            1.56 inches per hour from DEOS.

&&
Local storm report, Jul 8, 5:39 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
539 PM EDT Tue Jul 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Flash Flood      Birdsboro               40.27N 75.81W
07/08/2025                   Berks              PA   Public

            Water rushing over roadway on Jackson St.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:59 PM EDTFlood WatchPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more23 hr
Jul 8, 3:04 PM EDTSevere Thunderstorm WarningPHIBerks41 min
Jul 8, 3:44 PM EDTSevere Thunderstorm WarningPHIBerks46 min
Jul 8, 4:05 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 8, 4:20 PM EDTSevere Thunderstorm WarningPHIChester40 min
Jul 8, 4:25 PM EDTSevere Thunderstorm WarningPHIBerks35 min
Jul 8, 4:33 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery42 min
Jul 8, 4:39 PM EDTFlash Flood WarningPHIChester4 hr
Jul 8, 4:54 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBerks, Chester, Montgomery51 min
Jul 8, 4:56 PM EDTSevere Thunderstorm WarningPHIChester19 min
Jul 8, 5:02 PM EDTFlash Flood WarningPHIChester4 hr
Jul 8, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBucks, Chester, Delaware, Montgomery, Philadelphia29 min
Jul 8, 5:19 PM EDTTornado WarningPHIBucks, Montgomery26 min
Jul 8, 5:20 PM EDTTornado WarningPHIChester, Delaware, Montgomery, Philadelphia25 min
Jul 8, 5:31 PM EDTFlash Flood WarningPHIChester, Delaware4 hr
Jul 8, 5:34 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBucks, Delaware, Montgomery, Philadelphia41 min
Jul 8, 5:45 PM EDTFlash Flood WarningPHIChester, Delaware, Montgomery, Philadelphia4 hr
Jul 8, 5:52 PM EDTTornado WarningPHIBucks, Montgomery, Philadelphia13 min
Jul 8, 5:53 PM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia4 hr
Jul 8, 5:56 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBucks, Philadelphia49 min
Jul 8, 6:08 PM EDTSevere Thunderstorm WarningPHIBucks34 min
Jul 8, 1:24 PM EDTSevere Thunderstorm WarningPHISussex51 min
Jul 8, 5:35 PM EDTSpecial Marine WarningPHI115 min
Jul 8, 6:22 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset38 min
Jul 8, 6:32 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBurlington, Mercer, Monmouth, Ocean43 min
Jul 8, 6:41 PM EDTTornado WarningPHIBurlington, Monmouth, Ocean34 min
Jul 8, 6:42 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem48 min
Jul 8, 6:52 PM EDTSpecial Marine WarningPHI113 min
Jul 8, 6:53 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth52 min
Jul 8, 6:57 PM EDTSpecial Marine WarningPHI101 min
Jul 8, 7:04 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIBurlington, Monmouth, Ocean41 min
Jul 8, 7:14 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem46 min
Jul 8, 7:18 PM EDTSpecial Marine WarningPHI117 min
Jul 8, 7:19 PM EDTSpecial Marine WarningPHI116 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2025Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.